# SDR SWAA2015010935611

- Difficulty date: October 24, 2014
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 38,453 hours, 25,561 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FLANGE INBD FWD & AFT HOLES & OTBD AFT  HOLE CRACKED AT BS 727B, RBL 45.5.  REPAIRED FLANGE IAW EA.
